# SDR AALA20170324010

- Difficulty date: March 24, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 50,171 hours, 24,517 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21184904
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: B, A

## Discrepancy

BOTH PACK PRESSURE GAUGES WENT TO 0 AT 26,000.  AUTO 1 AND 2 INOP LIGHTS AND AUTO INOP LIGHT ILLUMINATED. DECLARED AN EMERGENCY, PERFORMED RAPID DESCENT. WITH OUTFLOW VALVE FULLY CLOSED, CABIN STILL CLIMBING GREATER THAN 1500 FPM. THE FLIGHT DIVERTED TO MCI AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REMOVED AND REPLACED BOTH CABIN PRESSURE CONTROLLERS AND OPERATIONALLY CHECKED GOOD IAW AMM 21-32-03. THE AIRCRAFT WAS GROUNDED.
